# SDR E81RJW302513

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- Aircraft time: 921 hours, 711 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: M8353610028L
- Condition: Failed
- Location: Ignition System
- Part time: 921 hours, 711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF LT ENGINE IGNITION SYS STAYING ACTIVATED AFTER ENGINE START SEQUENCE COMPLETED.  VERIFIED COMPLAINT, FOUND LT ENGINE IGNITION STANDBY POWER RELAY 80K7 FAILED.  REPLACED RELAY WITH NEW RELAY, IGNITION SYS OPERATIONS NORMAL.  HAVE NOTED THIS RELAY AND IGNITION POWER RELAYS 80K4, 80K6, AND RT IGNITION STANDBY POWER RELAY 80K8 TO FAIL OFTEN, FREQUENTLY WITH LOW TIME IN SERVICE, IN 390 SERIES ACFT.  FAILURES ARE OFTEN CAUSING FAILED START ATTEMPTS OR OTHER IGNITION SYS FAULTS.
